# SDR ASAA0180182

- Difficulty date: May 26, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N967AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49103
- System (JASC): 5600 · Window/Windshield System
- Part: Window
- Part number: 5613217520
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING PREFLIGHT CHECK, IT WAS DETERMINED THAT THE FIRST OFFICERS SLIDING CLEARVIEW WINDOW JAMS WHEN ATTEMPTING TO OPEN.  ADJUSTED LOOSE PIECE OF TRIM.  WINDOW THEN OPERATED PROPERLY.  (M)
